CureZone   Log On   Join
Re: Lifepak nano by Pharmanex/Nuskin
 
taoistmonk Views: 18,277
Published: 4 years ago
 
This is a reply to # 2,187,835

Re: Lifepak nano by Pharmanex/Nuskin


In chinese medicine we see it as too tonifying. When you add too much super nutrients into the body, the body pushes the extra nutrients out. The other cause may be some reaction to 1 or more of the ingredients. In any case if you eat more dark leafy vegetables and drink some detox teas you may get alleviation of the rashes.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

1.063 sec, (1)